# SDR DALA2021102006473

- Difficulty date: November 13, 2017
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 ERA 557563-14 REV A SECTION I WAS ISSUED FOR CRACK FOUND ON FR16 RH AT LEVEL DOOR STOP NO 7. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A #557563-14AD REV.B. JOB COMPLETE. (0297474)
